Davenport series and almost-sure convergence - Archive ouverte HAL Access content directly
Journal Articles Quarterly Journal of Mathematics Year : 2011

Davenport series and almost-sure convergence


We consider Davenport-like series with coe cients in l2 and discuss L2-convergence as well as almost-everywhere convergence. We give an example where both fail to hold. We next improve former su cient conditions under which these convergences are true.
Fichier principal
Vignette du fichier
diri.pdf (251.97 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00794135 , version 1 (25-02-2013)


  • HAL Id : hal-00794135 , version 1


Julien Brémont. Davenport series and almost-sure convergence. Quarterly Journal of Mathematics, 2011, 62 (1), pp.825-843. ⟨hal-00794135⟩
57 View
192 Download


Gmail Facebook Twitter LinkedIn More